# SDR AALA202209200470

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777
- Aircraft serial: 32636
- Aircraft time: 78,953 hours, 10,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER FLIGHT ATTENDANT SEAT LEFT HAND AT AFT GALLEY INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY IN FLASHLIGHT UNDER FLIGHT ATTENDANT SEAT LEFT HAND AFT GALLEY IN ACCORDANCE WITH AMM 25-64-01.
